Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Erratum to: ``Localization of equivariant cohomology rings''


Author: J. Duflot
Journal: Trans. Amer. Math. Soc. 290 (1985), 857-858
MSC: Primary 57S15; Secondary 20J06, 55N91
Original Article: Trans. Amer. Math. Soc. 284 (1984), 91-105.
MathSciNet review: 792834
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57S15, 20J06, 55N91

Retrieve articles in all journals with MSC: 57S15, 20J06, 55N91


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0792834-5
PII: S 0002-9947(1985)0792834-5
Article copyright: © Copyright 1985 American Mathematical Society